Addiction: Substance Abuse Community
Taking kratom....No Suboxone 93 days...plz help.
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Taking kratom....No Suboxone 93 days...plz help.

Does any one have any experience with kratom? If So...i have been taking mang da only...up to 10-15 capsuls a day. Most people say suboxone withdrawl (withdrawal) is only 30 days....Lucky them...For me im still feeling paws from it..i kno its suboxone the way that it makes my skin burns every morning i wake up or how i feel a boiling egg on top of my brain..and a little of skin crawl and alot of restless/depression i am going to be 24 yrs old next month this has been a long ride for me i started young wich i am not proud of. Every morning i wake up i cant go back to sleep even at 5 AM and feel suboxone withdrawls every morning i feel restless no motivation during the day...i still have not expierenced any kratom high. no where near as opiates maybe im not taking alot like people say but who wants to shove 15 pills down there throat at ones.. F that....is it the kratom im taking that it isent strong enough? Mang Da. or is it possible i took suboxone for so long that i still have that suboxone brain shield covering my opiate receptors? i was told that kratom will only delay the process of suboxone withdrawl (withdrawal)...is it a proven fact? plz some one help i want my old self back and so does every one else around me....i used to be the type to get a hair cut every week...now im the type that gets a hair cut every 3 months and have to be pushed to...I Have a girlfriend that understands most of this stuff my family understands a little and is helping with some money and i feel bad cause they need me at there shop and let me tell you if i was asked to work for a full day for a thousand dollars last month i would of said no this. due to lack of energy lack of motivation lack of sleep and lack of withdrawl (withdrawal)...i plan to go to Miami for 19 days then go to Fort Myers FL for 11 more days basicly a 30 day trip i plan to take less kratom and less kratom when i get there due to the weather being better then where im at. im sick of walking around stiff and my bones get frozen i guess i picked the worse time of the year in MI to get through this...i wish some one had some kratom expierence on here that could maybe explain a few things i need to know about it...i am not abusing it whats so ever and like i said i plan to wean off soon as i hit miami insted of taking 4 at a time im going to go to 3 at a time then 2 at a time then 1 at a time by the time i get back to MI the weather should get better and hopefully i can just stop taking kratom completley and get through any w/d symptoms that ill have left. i just dont wana go to miami be all pumped up then come back a dead fish hopefully ill be able to get back to work. i now realize addiction *****. i wish i never got my self in this shyt! i dont wish it on my worse enemy.....any way thats all i got for now god bless every 1!
3 Comments Post a Comment
Blank
1684282_tn?1350782543
You should be long passed your Suboxone withdrawals. Kratom   is not usually addictive and is sometimes actually used during opiate withdrawals in the Far East.  However, if abused consistently, it can cause addiction.  The withdrawal from it should not be awful or prolonged, though.  If you are having issues with insomnia, try using Valerian or melatonin. Good luck to you.
Blank
495284_tn?1333897642
Sub wd's can last quite awhile.  All the symptoms you are feeling should go away after a bit.  Adding kratom to the mix isnt helping anything.  It is interfering with what you are trying to do here and that is get your body and mind cleaned out.  I would get off that stuff as quick as you can as you dont need another addiction.
Blank
Avatar_m_tn
KRATON CAN BE VERY DANGEROUS!!!
I have been in your position but researched kratom. There are horror stories of people having terrible stomach pains and having them for 3 days. Do your research before this. As far as the symptoms you have describes. I've felt that too. You need vitamins, amino acids, potassium, and natural relaxants like valerian root. Keva. Melatonin. This will much more beneficial than anything else. You have 90 days clean. Your doing great.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
weaver71
Other
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia
5347058_tn?1381192026
Blank
ariley13
Boston, MA
1926359_tn?1331591739
Blank
lulu747
Vancouver
2083449_tn?1381358308
Blank
Sonrissa
NV